# SDR SWIA200820572

- Difficulty date: October 8, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 21,940 hours, 31,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT FRAME WEB CRACKED, AFT OF CENTER DV WINDOW FRAME.  REPAIRED PER SRM.
